MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR ENLITE MMT-7008A; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR ENLITE MMT-7008A; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-7008A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Inspected 1 opened/used partial sensor and unable to confirm insertion/needle complaint due to customer returned sensor only, no needle.
 
Event or Problem Description
Caller reported via phone call on (b)(6) 2018 that the needle of the sensor had been fractured inside the customer's arm.Blood glucose level was unknown at the time of incident.Product was returned for analysis.

Brand Name
SENSOR ENLITE MMT-7008A
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7900039
Report Number2032227-2018-31877
Device Sequence Number19181232
Product Code OZO
UDI-Device Identifier20643169646432
UDI-Public(01)20643169646432(017)20180423
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/23/2018
Device Model NumberMMT-7008A
Device Catalogue NumberMMT-7008A
Device Lot NumberHG2393Z
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2018
Initial Report FDA Received Date09/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age13 YR
Patient Weight153